# SDR AALA20150113006

- Difficulty date: January 5, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AFT LOWER RT CUSP AT FS 237.  INSTALLED REPAIR DOUBLER IAW AARD 53-20-00-16.
